Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 6312964, 15 pages
https://doi.org/10.1155/2017/6312964
Research Article

Neimark-Sacker Bifurcation and Chaos Control in a Fractional-Order Plant-Herbivore Model

1Department of Mathematics, The University of Poonch Rawalakot, Rawalakot 12350, Pakistan
2Basic Science Department, Faculty of Computers and Informatics, Suez Canal University, New Campus, Ismailia 41522, Egypt
3Department of Mathematics, University of Education, Attock Campus, Lahore, Punjab, Pakistan

Correspondence should be addressed to Qamar Din; moc.liamg@sms.ramaq

Received 14 November 2016; Accepted 27 February 2017; Published 10 April 2017

Academic Editor: Josef Diblik

Copyright © 2017 Qamar Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qamar Din, A. A. Elsadany, and Hammad Khalil, “Neimark-Sacker Bifurcation and Chaos Control in a Fractional-Order Plant-Herbivore Model,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 6312964, 15 pages, 2017. https://doi.org/10.1155/2017/6312964.